# SDR YENA20150317052

- Difficulty date: March 17, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N729JB
- Make and model: Airbus A320-232
- Aircraft serial: 3572
- Aircraft time: 26,602 hours, 9,200 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4110001137
- Part serial: 04G16539350010
- Condition: Failed
- Location: Galley
- Part time: 31,563 hours, 14,682 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW DECLARED AN EMERGENCY DUE TO BURNING SMELL IN ACFT DURING DESCENT AT COCKPIT/CABIN.  ACCOMPLISHED TSM INSP/CHK 24-00-00-810-823-A FOUND FWD OTBD C/M TO BE SOURCE OF ODOR, VERIFIED BY F/A NR 1, R & R BOTH FWD C/M'S IAW MM 25-35-15, OPS CHK OK, NO FURTHER ODOR NOTED.  COFFEEMAKER, SN 04G16539350010, REMOVED.
